Exponential Stability of Almost Periodic Differential Equations
Differencialʹnye uravneniâ, Tome 39 (2003) no. 9, pp. 1282-1285
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_9_a13,
author = {V. G. Abdrakhmanov and Yu. N. Smolin},
title = {Exponential {Stability} of {Almost} {Periodic} {Differential} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {1282--1285},
year = {2003},
volume = {39},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_9_a13/}
}
V. G. Abdrakhmanov; Yu. N. Smolin. Exponential Stability of Almost Periodic Differential Equations. Differencialʹnye uravneniâ, Tome 39 (2003) no. 9, pp. 1282-1285. http://geodesic.mathdoc.fr/item/DE_2003_39_9_a13/